Alert archive / Alabama / Small Craft Advisories in 2018
Small Craft Advisory 43, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 11, 2018, 8:16 PM CST. It took effect at Nov 12, 2018, 3:00 AM CST. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2018, 8:16 PM CST (02:16 UTC)
- In effect from
- Nov 12, 2018, 3:00 AM CST
- Expired
- Nov 14, 2018, 2:56 AM CST
- In force
- 48 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
816 WHUS74 KMOB 120216 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 816 PM CST Sun Nov 11 2018 GMZ630>636-650-655-670-675-121030- /O.NEW.KMOB.SC.Y.0043.181112T0900Z-181112T2100Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 816 PM CST Sun Nov 11 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM CST MONDAY... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect from 3 AM to 3 PM CST Monday. * WINDS...Southeast at 18 to 23 knots with frequent higher gusts. * WAVES/SEAS...Building to 3 to 5 feet nearshore and 5 to 7 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
7 follow-up statements
567 WHUS74 KMOB 120914 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 314 AM CST Mon Nov 12 2018 GMZ630>636-650-655-670-675-122000- /O.CON.KMOB.SC.Y.0043.000000T0000Z-181112T2100Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 314 AM CST Mon Nov 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS...Southeast at 18 to 23 knots with frequent higher gusts. * WAVES/SEAS...Building to 3 to 5 feet nearshore and 5 to 7 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
940 WHUS74 KMOB 121041 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 441 AM CST Mon Nov 12 2018 GMZ630>636-650-655-670-675-122200- /O.EXT.KMOB.SC.Y.0043.000000T0000Z-181114T1300Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 441 AM CST Mon Nov 12 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CST WEDNESDAY... * WINDS...Southeast at 18 to 23 knots with frequent higher gusts through mid afternoon, then shifting west to north this evening increasing to 20 to 25 knots late tonight through Wednesday morning. * WAVES/SEAS...Building to 3 to 5 feet nearshore and 5 to 8 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
642 WHUS74 KMOB 122207 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 407 PM CST Mon Nov 12 2018 GMZ630-633>636-130615- /O.EXT.KMOB.SC.Y.0043.000000T0000Z-181114T0900Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 407 PM CST Mon Nov 12 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY... * WINDS...Becoming north 20 to 25 knots early Tuesday through late Tuesday night. * WAVES/SEAS...1 to 2 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ631-632-650-655-670-675-130615- /O.EXT.KMOB.SC.Y.0043.000000T0000Z-181114T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 407 PM CST Mon Nov 12 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WINDS...Becoming north 20 to 25 knots early Tuesday through Wednesday morning. * WAVES/SEAS...Around 4 feet nearshore and around 6 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
406 WHUS74 KMOB 130526 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1126 PM CST Mon Nov 12 2018 GMZ630-633>636-131330- /O.CON.KMOB.SC.Y.0043.000000T0000Z-181114T0900Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 1126 PM CST Mon Nov 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... * WINDS...Becoming north 20 to 25 knots early Tuesday through late Tuesday night. * WAVES/SEAS...1 to 2 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ631-632-650-655-670-675-131330- /O.CON.KMOB.SC.Y.0043.000000T0000Z-181114T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1126 PM CST Mon Nov 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WINDS...Becoming north 20 to 25 knots early Tuesday through Wednesday morning. * WAVES/SEAS...Around 5 feet nearshore and around 7 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
217 WHUS74 KMOB 131220 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 620 AM CST Tue Nov 13 2018 GMZ630-633>636-132100- /O.CON.KMOB.SC.Y.0043.000000T0000Z-181114T0900Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 620 AM CST Tue Nov 13 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... * WINDS...North 18 to 23 knots and gusty through late tonight. * WAVES/SEAS...1 to 2 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ631-632-650-655-670-675-132100- /O.CON.KMOB.SC.Y.0043.000000T0000Z-181114T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 620 AM CST Tue Nov 13 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WINDS...North 20 to 25 knots and gusty through mid morning Wednesday. * WAVES/SEAS...5 feet nearshore and 7 feet well offshore. Around 2 feet over bays and sounds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
920 WHUS74 KMOB 132013 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 213 PM CST Tue Nov 13 2018 GMZ630-633>636-140900- /O.CON.KMOB.SC.Y.0043.000000T0000Z-181114T0900Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 213 PM CST Tue Nov 13 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... * WINDS...North 18 to 23 knots and gusty through late tonight. * WAVES/SEAS...1 to 2 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ631-632-650-655-670-675-140900- /O.CON.KMOB.SC.Y.0043.000000T0000Z-181114T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 213 PM CST Tue Nov 13 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WINDS...North 20 to 25 knots and gusty through mid morning Wednesday. * WAVES/SEAS...5 feet nearshore and 7 feet well offshore. Around 2 feet over bays and sounds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
327 WHUS74 KMOB 140856 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 256 AM CST Wed Nov 14 2018 GMZ650-655-670-675-142000- /O.CAN.KMOB.SC.Y.0043.000000T0000Z-181114T1500Z/ /O.NEW.KMOB.SC.Y.0044.181114T0900Z-181115T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 256 AM CST Wed Nov 14 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST THURSDAY... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect until 9 AM CST Thursday. * WINDS...North 20 to 25 knots and gusty through mid morning Wednesday. * WAVES/SEAS...5 feet nearshore and 7 feet well offshore. Around 2 feet over bays and sounds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ630-633>636-141000- /O.CAN.KMOB.SC.Y.0043.000000T0000Z-181114T0900Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 256 AM CST Wed Nov 14 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mobile has cancelled the Small Craft Advisory. $$ GMZ631-632-141000- /O.CAN.KMOB.SC.Y.0043.000000T0000Z-181114T1500Z/ Southern Mobile Bay-Mississippi Sound- 256 AM CST Wed Nov 14 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mobile has cancelled the Small Craft Advisory. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 11, 5:25 PM CST, 2 hours 51 minutes earlier.
Area forecast discussion, Nov 11, 5:25 PM CST, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
525 PM CST Sun Nov 11 2018
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
00Z issuance...Light northeast winds and broken mid-level clouds
persist over the area this evening. Light rain showers and low
clouds move in from the west overnight tonight, with cigs dropping
to IFR levels after 12.06z. Heavier showers and thunderstorms
become more widespread throughout the day Monday, along with
low cigs/vis and breezy south winds. /49
&&
.PREV DISCUSSION... /issued 402 PM CST Sun Nov 11 2018/
NEAR TERM /Now Through Monday/...The upper level trough over the
northern plains and southern Rockies will continue to move
southeast, and extend from the western Great Lakes to northern
Mexico by late Monday afternoon. A developing deep southwesterly
wind flow ahead of the upper trough will allow precipitable water
values to climb from around 1 inch to near 2 inches by noon
Monday. The center of a large surface high pressure system over
the lower mid-Atlantic states will move eastward over the western
Atlantic, while an inverted surface trough over the western Gulf
of Mexico expands northeast across the southeast states through
the near term.
As a result, rain chances will increase significantly after midnight
into Monday morning, with a 100 percent chance of rain throughout
the day Monday. Temperatures on Monday will rise into the low to mid
70s by mid afternoon along and southeast of I-65 where a warm front
will be moving inland. Decreasing stability with mixed layer capes
climbing to between 500 and 1000 J/kg southeast of I-65 and along
the coast by mid afternoon. This low level instability combined with
the presence of upper level impulses occurring east of the advancing
trough and low level forcing along the surface trough will result in
a slight chance to chance of embedded strong to marginally severe
thunderstorms from late morning through the afternoon hours. A
few tornadoes are also possible southeast of I-65 from late
morning through the afternoon due to SFC-1km SRH values
approaching 200 m2/s2.
Some of the showers and storms will be capable of producing
periods of heavy rainfall, with rainfall amounts of 3 to 4 inches
possible, especially where the more persistent rain bands set up.
As a result, a Flash Flood Watch has been issued along areas
southeast of I-65, but may need to be expanded northward. In
addition to the risk of flash flooding, some area rivers may soon
go into minor to moderate flooding. /22
SHORT TERM /Monday night Through Wednesday night/...A complicated
upper air profile exists during the short term. There are two
noticeable branches in the geo-potential height field and
progression of each. A more progressive northern branch kicks
quickly east over the upper Mid-West Monday night into Tuesday.
Meanwhile, a highly amplified positive tilt long wave trof is
left behind in the southern stream, aligned over the southern
Plains. This feature moves slower to the east and remains over the
the Red River Valley of TX/OK to northern Mexico right on thru
Wednesday morning. This maintains a potentially active high level
southwest flow fixed atop the deep south into the middle of the
week. At the surface, a strong cold front is forecast to make
passage over areas northwest of I-65 Monday evening, then surging
eastward over the remainder of the area by daybreak Tuesday
morning. Even so, the orientation of the high level southwest flow
continues to support a steady stream of moisture flowing from the
western Gulf, northeast into the southeast US to off the Mid-
Atlantic coast thru Wednesday. So despite the frontal passage, post
frontal rain chances will continue to be higher generally southeast
of I-65 Tuesday. A brief lowering in rain chances Tuesday night
before next wave in the high level southwest flow brings a return to
higher rain chances Wednesday to points southeast of I-65 where
forecasters have made an upward adjustment to PoP.
Turning cooler Monday night. With the front having cleared the
area, Thick cloud cover and rain will make for a raw Tuesday
with highs looking to struggle get out of the mid to upper 40s
northwest of I-65. Mostly mid to upper 50s southeast of the
interstate. Cloud cover would tend to act to keep lows warmer
Tuesday night. Still chilly in the mid to upper 30s interior to
lower 40s coast. Chilly conditions continue Wednesday. /10
LONG TERM /Thursday Through Sunday/...Upper trof pivots east across
the Lower MS River Valley Thursday with deep layer moisture
becoming scoured out to close out the week. Large surface high
pressure expands over the deep south Friday thru Sunday with no
rain in the forecast over the weekend. Will need to keep the coat
handy with temperatures to remain well below climatology during
the medium range. /10
MARINE...A moderate to strong easterly flow will redevelop late
tonight and continue through Monday ahead of another strong cold
front that is expected to move south over the northern Gulf Monday
night into Tuesday. A strong offshore flow will occur in the wake of
the front Tuesday through Wednesday. /22
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch from midnight CST tonight through Tuesday
afternoon for ALZ056-059-060-261>266.
FL...Flash Flood Watch from midnight CST tonight through Tuesday
afternoon for FLZ201>206.
MS...None.
GM...None.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Nov 11, 5:26 AM CST, 14 hours 50 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 526 AM CST Sun Nov 11 2018 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-121130- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 526 AM CST Sun Nov 11 2018 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday The next storm system will bring widespread rain showers and a few thunderstorms to the region early Monday through early Tuesday morning. Heavy rainfall amounts of 2 to 4 inches with locally higher totals will be possible across the area Monday into Monday night. Locally heavy rainfall could lead to localized flooding or flash flooding. A few strong to severe storms may develop south of a Wiggins Mississippi to Andalusia Alabama line Monday into Monday evening. Very cold air flows into the area next week which could bring the first freeze of the season to interior areas Wednesday night. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn Severe Storm Spotter networks is not expected through Saturday. GMZ630>636-650-655-670-675-121130- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 526 AM CST Sun Nov 11 2018 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight Hazardous conditions for small craft can be expected early today, redeveloping late tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday Hazardous conditions for small craft can be expected Monday through Wednesday night.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 2:39 AM CST | Special Marine Warning | MOB | 96 min | |
| Nov 12, 3:04 AM CST | Special Marine Warning | MOB | 86 min | |
| Nov 12, 3:09 AM CST | Rip Current Statement | MOB | Baldwin, Mobile | 27 hr |
| Nov 12, 3:30 AM CST | Special Marine Warning | MOB | 90 min | |
| Nov 12, 3:47 AM CST | Special Marine Warning | MOB | 88 min | |
| Nov 12, 4:26 AM CST | Special Marine Warning | MOB | 94 min | |
| Nov 12, 5:34 AM CST | Special Marine Warning | MOB | 86 min | |
| Nov 12, 5:55 AM CST | Special Marine Warning | MOB | 95 min | |
| Nov 12, 5:58 AM CST | Special Marine Warning | MOB | 92 min | |
| Nov 12, 6:09 AM CST | Special Marine Warning | MOB | 81 min | |
| Nov 12, 6:14 AM CST | Special Weather Statement | MOB | Mobile | 46 min |
| Nov 12, 7:05 AM CST | Special Marine Warning | MOB | 85 min | |
| Nov 12, 7:37 AM CST | Special Marine Warning | MOB | 113 min | |
| Nov 12, 8:38 AM CST | Special Marine Warning | MOB | 2 hr | |
| Nov 12, 9:29 AM CST | Special Marine Warning | MOB | 2 hr | |
| Nov 12, 11:19 AM CST | Special Marine Warning | MOB | 41 min | |
| Nov 12, 11:56 AM CST | Special Marine Warning | MOB | 94 min | |
| Nov 12, 1:29 PM CST | Special Marine Warning | MOB | 91 min | |
| Nov 12, 2:59 PM CST | Special Marine Warning | MOB | 91 min | |
| Nov 12, 3:33 PM CST | Special Marine Warning | MOB | 42 min | |
| Nov 12, 4:29 PM CST | Special Marine Warning | MOB | 91 min | |
| Nov 12, 5:11 PM CST | Special Marine Warning | MOB | 94 min | |
| Nov 12, 6:48 AM CST | Special Weather Statement | MOB | Escambia | 42 min |
| Nov 12, 8:56 AM CST | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 29 min |
| Nov 12, 8:59 AM CST | Tornado Warning | MOB | Escambia, Santa Rosa | 19 min |
| Nov 12, 11:15 AM CST | Tornado Warning | MOB | Escambia, Santa Rosa | 45 min |
| Nov 12, 11:32 AM CST | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 118 min |
| Nov 12, 11:59 AM CST | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 13 min |
| Nov 12, 3:17 PM CST | Special Weather Statement | MOB | Okaloosa | 43 min |
| Nov 12, 3:26 PM CST | Severe Thunderstorm Warning | MOB | Okaloosa | 37 min |
Nearby
Small Craft Advisories in Alabama, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.